Foundation of the theory of maps on surfaces with boundary

Bryant, R. and Singerman, D. (1985) Foundation of the theory of maps on surfaces with boundary. Quarterly Journal of Mathematics, 1 (36). pp. 17-41. ISSN 0033-5606.

Full text not available from this repository.

Abstract

The combinatorial and topological foundations of the theory of maps on surfaces.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA0150 Algebra
Divisions: pre Nov-2014 > Faculty of Social and Applied Sciences > Law and Criminal Justice Studies
Depositing User: Professor Robin Bryant
Date Deposited: 27 Nov 2012 16:55
Last Modified: 11 Dec 2014 14:10
URI: https://create.canterbury.ac.uk/id/eprint/11262

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00